Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Èrlikh, Aleksandr Igorevich

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2
Presentations: 1

Number of views:
This page:80
Abstract pages:204
Full texts:107
Professor
Doctor of technical sciences

http://www.mathnet.ru/eng/person67916
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1973
1. A. I. Èrlikh, “A certain algorithm for computing the vector of satisfaction of the requirements of the programs”, Zh. Vychisl. Mat. Mat. Fiz., 13:5 (1973),  1324–1327  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 13:5 (1973), 279–284
1970
2. A. I. Èrlikh, V. L. Ven, “The numerical solution of matrix equations of the form $WX=Y$, which are compatible for any right-hand side”, Zh. Vychisl. Mat. Mat. Fiz., 10:4 (1970),  1027–1029  mathnet  zmath; U.S.S.R. Comput. Math. Math. Phys., 10:4 (1970), 283–285

Presentations in Math-Net.Ru
1. Научное наследие академика Г. С. Поспелова: от систем слепой посадки до новых информационных технологий
S. K. Dulin, V. F. Khoroshevskii, A. I. Èrlikh
VIII Всероссийская научная конференция с международным участием «Математическое моделирование развивающейся экономики, экологии и технологий (ЭКОМОД-2014)», посвященная 80-летию академика А. А. Петрова (1934–2011) и 100-летию академика Г. С. Поспелова (1914–1998).
October 22, 2014 10:00   

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022